# SDR ABXA20181212139

- Difficulty date: December 12, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 91,467 hours, 41,954 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE HORIZONTAL KEELBEAM WEB FROM BODY STATION 964 TO 968 AND LBL 8 TO RBL 8. THE KEELBEAM WEB WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
